­

Apohealth Cold & Flu + Cough Relief Day/ Night 48 Capsules

MSRP:
Was:
Now: $18.99
(You save )
Write a Review
Maximum Purchase:
1 unit

Description

Apohealth Cold & Flu + Cough Relief Day/ Night provides effective, temporary relief of cold and flu symptoms including:

- Headaches and fever

- Sore throat

- Runny or blocked nose

- Dry cough

- Body aches and pains

Ingredients:

Each capsule contains:

Day: Paracetamol 500mg, Dextromethorphan Hydrobromide 10mg, Phenylephrine Hydrochloride 5 mg

Night: Paracetamol 500mg, Dextromethorphan Hydrobromide 10mg, Chlorpheniramine Maleate 2 mg

Directions:

Day Capsule:

Adult & Children over 12 years: 2 green capsules to be taken every 4-6 hours, when required, up to 3 times daily. Morning, Midday and Afternoon.

Do not exceed 6 day capsules in 24 hours

Night Capsule:

Adults and Children over 12 years: 2 Red & White capsules to be taken at bedtime.

Do not exceed 2 night capsules in 24 hours

Adult: Do not take this medicine for longer than a few days at a time unless advised by a doctor.

Children & Adolescents: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.

Precautions:

Phenylephrine may cause sleeplessness in some people

Night capsule may make you drowsy. If drowsy do not drive a vehicle or operate machinery.

Avoid alcohol.

Keep to the recommended dose.

Sore below 30C

Additional Details

Barcode:
9338475098231
Bought:
0
TGA:
Aust R 228149